Items where Year is 1999

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: A | B | H | I | L | M | S | T | W | Z
Number of items: 28.


Andrews, Kevin T. and Shillor, Meir and Wright, Steve (1999) A model for heat transfer in grinding. Nonlinear Anal., 35 (2, Ser). pp. 233-246.


Bauschke, Heinz H. and Borwein, Jonathan M. (1999) Conical open mapping theorems and regularity. In: Proceedings of the Centre for Mathematics and its Applications (Australian National University) , March 1998, National Symposium on Functional Analysis, Optimization and Applications.

Bauschke, Heinz H. and Borwein, Jonathan M. (1999) Maximal monotonicity of dense type, local maximal monotonicity, and monotonicity of the conjugate are all the same for continuous linear operators. PACIFIC JOURNAL OF MATHEMATICS, 189 (1). pp. 1-20.

Bauschke, Heinz H. and Borwein, Jonathan M. and Li, Wu (1999) Strong conical hull intersection property, bounded linear regularity, Jameson's property (G), and error bounds in convex optimization. Mathematical Programming, 86 . pp. 135-160.

Bauschke, Heinz H. and Combettes, Patrick L. (1999) A Weak-to-Strong Convergence Principle for Fejer-Monotone Methods in Hilbert Spaces. [Preprint]

Bauschke, Heinz H. and Noll, Dominik and Celler, Anna and Borwein, Jonathan M. (1999) An EM-algorithm for dynamic SPECT tomography. IEEE TRANSACTIONS ON MEDICAL IMAGING, 18 (3). pp. 252-261.

Borwein, Jonathan M. and Corless, Robert M. (1999) Emerging Tools for Experimental Mathematics. The American Mathematical Monthly, 106 (10). pp. 889-909.

Borwein, Jonathan M. and Moors, Warren B. and Shao, Yongheng (1999) Subgradient Representation of Multifunctions. The Journal of the Australian Mathematical Society. Series B. Applied Mathematics, 40 (3). pp. 301-313.

Borwein, Jonathan M. and Mordukhovich, Boris S. and Shao, Yongheng (1999) On the Equivalence of Some Basic Principles in Variational Analysis. Journal of Mathematical Analysis and Applications., 229 (1). pp. 228-257. ISSN 0022-247X

Borwein, Jonathan M. and Stanway, Terry (1999) The Impact of Technology on the Doing of Mathematics. In: Canadian Mathematics Education Study Group (CMESG) Proceedings 1999 Annual Meeting. John Grant McGloughlin ed., Memorial Univ. Press.

Borwein, Jonathan M. and Zhu, Qiji J. (1999) A Survey of Subdifferential Calculus with Applications. J. Nonlinear Analysis: Th. Meth., Appl., 38 . pp. 687-773.

Borwein, Jonathan M. and Moors, Warren B. and Wang, Shawn Xianfu (1999) Generalized subdifferentials: a Baire categorical approach (extended abstract). Mathematical Reports of the Academy of Science, 21 . pp. 132-138.

Borwein, Jonathan M. and Treiman, Jay S. and Zhu, Qiji J. (1999) Partially Smooth Variational Principles and Applications. Journal of Nonlinear Analysis: Theory, Methods & Applications, 38 (8). pp. 1031-1059. ISSN 0362546X

Buchholz, Ralph H. and MacDougall, James A. (1999) Heron Quadrilaterals with Sides in Arithmetic or Geometric Progression. Bulletin of Australian Mathematical Society, 59 . pp. 263-269.


Hare, Kevin G. (1999) Multisectioning, Rational Poly-Exponential Functions and Parallel Computation. MSc Thesis thesis, Simon Fraser University.

Hundal, Hein and Deutsch, F. R. and Park, Sung-Ho and Bauschke, Heinz H. (1999) Accelerating the convergence of the method of alternating projections. [Preprint]


Ireland, Michael and Kirk, William A. and Sims, Brailey (1999) THE LERAY-SCHAUDER ALTERNATIVE FOR NONEXPANSIVE MAPS FROM THE BALL CHARACTERIZE HILBERT SPACE. In: Nonlinear Analysis and Convex Analysis: Proceedings of the International Conference Niigata, Japan 28-31 July 1998. Proceedings of the International Conference on Nonlinear Analysis and Convex Analysis . World Sci. Publishing, River Edge, NJ, pp. 167-172. ISBN 9789810240745


Lucet, Yves and Ye, Jane J. (1999) Sensitivity Analysis for optimization problems with variational inequality constraints. [Preprint]


MacDougall, James A. and Eggleton, Roger B. and Boswell, Sharon G. (1999) Minimally Path-Saturated Graphs. Congressus Numerantium, 138 . pp. 97-117.

MacDougall, James A. and Miller, Mirka and Wallis, W. D. and Slamin?, (1999) Problems in Magic Total Graph Labellings. Proceedings of the 10th Australasian Workshop on Combinatorial Algorithms . pp. 19-25.

MacDougall, James A. and Mullen, Gary L. (1999) A Note on BIB Designs with Nested Rows and Columns. Australasian Journal of Combinatorics, 20 . pp. 257-259.

Marechal, Pierre (1999) A note on the convexity of the multiplicative potential and penalty functions. [Preprint]

Marechal, Pierre and Togane, D. and Celler, Anna and Borwein, Jonathan M. (1999) Assessment of the performance of reconstruction processes for computed tomography. IEEE Transactions on Nuclear Science, 46 . pp. 1353-1357.


Shi, Peter and Wright, Steve (1999) Explicit Green matrices for linear elasticity in the half space. Appl. Anal., 73 (1-2). pp. 213-224.

Shi, Peter and Wright, Steve (1999) W2,p regularity of the displacement problem for the Lamé system on W2,s domains. J. Math. Anal. Appl., 239 (2). pp. 291-305.


Turner, Brian G and Summers, Michael F (1999) Structural biology of HIV1. Journal of Molecular Biology, 285 (1). p. 1. ISSN 00222836


Wang, Shawn Xianfu (1999) Fine and Pathological Properties of Subdifferentials. PhD Thesis thesis, Simon Fraser University.


Zhu, Qiji J. (1999) Hamiltonian Necessary Conditions for a Multiobjective Optimal Control Problem with Endpoint Constraints. [Preprint]

This list was generated on Sat May 25 09:47:14 2019 AEST.